Percolation on fractal lattices

S. Havlin, D. Ben-Avraham, D. Movshovitz

Research output: Contribution to journalArticlepeer-review

21 Scopus citations

Abstract

Numerical evidence of a percolation phase transition on infinitely ramified exact fractals is presented. The percolation transition is studied by a real-space renormalization-group technique on a family of exact fractal lattices with fractal dimensionality d̄ between 1 and 2. The critical exponents for percolation depend strongly on the geometry of the fractals.

Original languageEnglish
Pages (from-to)2347-2350
Number of pages4
JournalPhysical Review Letters
Volume51
Issue number26
DOIs
StatePublished - 1983

Fingerprint

Dive into the research topics of 'Percolation on fractal lattices'. Together they form a unique fingerprint.

Cite this